Aequationes mathematicae

, Volume 84, Issue 1, pp 91–98

On the generalized Hyers–Ulam stability of module left (m, n)-derivations

Article

DOI: 10.1007/s00010-012-0124-3

Cite this article as:
Fošner, A. Aequat. Math. (2012) 84: 91. doi:10.1007/s00010-012-0124-3

Abstract

We study the generalized Hyers–Ulam stability of functional equations of module left (m, n)-derivations.

Mathematics Subject Classification (2010)

16W2516D6039B62

Keywords

The generalized Hyers–Ulam stabilitynormed algebraBanach left \({\mathcal{A}}\) -modulemodule left (m, n)-derivation

Copyright information

© Springer Basel AG 2012

Authors and Affiliations

  1. 1.Faculty of ManagementUniversity of PrimorskaKoperSlovenia